2-arc transitive graphs admitting a two-dimensional projective linear group

A. Hassani, L.R. Nochefranca, Cheryl Praeger

    Research output: Contribution to journalArticle

    11 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)335-353
    JournalJournal of Group Theory
    Volume2
    Publication statusPublished - 1999

    Cite this

    @article{96c6044229024ce78df06718aba99c14,
    title = "2-arc transitive graphs admitting a two-dimensional projective linear group",
    author = "A. Hassani and L.R. Nochefranca and Cheryl Praeger",
    year = "1999",
    language = "English",
    volume = "2",
    pages = "335--353",
    journal = "Journal of Group Theory",
    issn = "1433-5883",
    publisher = "De Gruyter Mouton",

    }

    2-arc transitive graphs admitting a two-dimensional projective linear group. / Hassani, A.; Nochefranca, L.R.; Praeger, Cheryl.

    In: Journal of Group Theory, Vol. 2, 1999, p. 335-353.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - 2-arc transitive graphs admitting a two-dimensional projective linear group

    AU - Hassani, A.

    AU - Nochefranca, L.R.

    AU - Praeger, Cheryl

    PY - 1999

    Y1 - 1999

    M3 - Article

    VL - 2

    SP - 335

    EP - 353

    JO - Journal of Group Theory

    JF - Journal of Group Theory

    SN - 1433-5883

    ER -